MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an elective device upgrade procedure, the physician noted the header of the device became detached while attempting to explant the device.The device was successfully explanted and replaced.The patient was stable with no adverse consequences.
 
Additional Manufacturer Narrative
Upon receipt, the icm was interrogated with a programmer and communication was successful.The device image and the programmer printouts were obtained.The device was above elective replacement indicator (eri).The icm was visually inspected and it was noted that the header was detached.Scratches and dents, consistent with the explant procedure, were also noted on the device can and header.The device can was bent close to the header side.Due to the detached header, no further testing could be performed.The device history record (dhr) was obtained and reviewed.The icm passed all inspection phases prior to being released for distribution.The reported event of a detached header was verified in the lab and the cause is consistent with procedural damage.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8714176
Report Number2017865-2019-09829
Device Sequence Number2275009
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000050963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1